# SDR DALA2023120409941

- Difficulty date: November 28, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 73,639 hours, 27,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 L2 DOOR SNUBBER INDICATOR IS OUT OF LIMITS PER TASK CARD 2040- 0191-2L. CORRECTIVE ACTION: REMOVED AND REPLACED L2 DOOR SNUBBER IAW B757 AMM 52-11. (0085913)
